International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development

Online ISSN: 2349-4182
Print ISSN: 2349-5979

Vol. 2, Issue 5 (2015)

Observations on the Biquadratic Equation with five unknowns(X-Y) (x3+Y3) = 39(W2-Z2) P2

Author(s): M.A.Gopalan, S.Vidhyalakshmi, D.Maheswari
Abstract: The biquadratic Diophantine equation with five unknowns (X-Y) (x3+Y3) = 39(W2-Z2) P2 is analysed for its infinitely many non-zero distinct integral solutions. A few interesting properties among the values of x, y, z, w, p and special numbers namely, polygonal, Centered pyramidal, Jacobsthal numbers, and Four dimensional figurate numbers are presented.
Pages: 83-86  |  887 Views  274 Downloads
Journals List Click Here Research Journals Research Journals